Alert archive / Connecticut / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 47, NWS New York, NY

August 10, 2016Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Connecticut

NWS New York, NY issued this severe thunderstorm warning at Aug 10, 2016, 1:21 PM EDT for Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Connecticut. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2016, 1:21 PM EDT (17:21 UTC)
Expired
Aug 10, 2016, 2:00 PM EDT
In force
39 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT

The radar

The Brookhaven radar (KOKX), 55 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 1:30 PM EDTTSTM WND DMGNorth Haven, CTMULTIPLE REPORTS OF TREES AND POWER LINES DOWN AND SEVERAL HOMES DAMAGED IN THE MONTOWESE SECTION OF NORTH HAVEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 5.4 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 526 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
526 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

197 
WUUS51 KOKX 101721
SVROKX
CTC007-009-101800-
/O.NEW.KOKX.SV.W.0047.160810T1721Z-160810T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
121 PM EDT WED AUG 10 2016

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MIDDLESEX COUNTY IN SOUTHERN CONNECTICUT...
  EAST CENTRAL NEW HAVEN COUNTY IN SOUTHERN CONNECTICUT...

* UNTIL 200 PM EDT

* AT 118 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEW HAVEN...
  MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BRANFORD AROUND 135 PM EDT. 
  NORTH HAVEN AROUND 140 PM EDT. 
  NORTH BRANDFORD AROUND 150 PM EDT. 
  NORTH BRANFORD AROUND 155 PM EDT. 
  GUILFORD...DURHAM...KILLINGWORTH AND NORTH MADISON AROUND 200 PM 
  EDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE EAST
HAVEN AND MADISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4130 7295 4139 7298 4154 7261 4128 7251
TIME...MOT...LOC 1718Z 254DEG 15KT 4134 7293 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

NV
2 follow-up statements
585 
WWUS51 KOKX 101746
SVSOKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
146 PM EDT WED AUG 10 2016

CTC007-009-101800-
/O.CON.KOKX.SV.W.0047.000000T0000Z-160810T1800Z/
MIDDLESEX CT-NEW HAVEN CT-
146 PM EDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHERN MIDDLESEX AND EAST CENTRAL NEW HAVEN COUNTIES...

AT 145 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTH
BRANFORD... OR NEAR WALLINGFORD...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  GUILFORD...DURHAM...KILLINGWORTH AND NORTH MADISON AROUND 200 PM 
  EDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MADISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4132 7279 4140 7282 4153 7261 4128 7251
TIME...MOT...LOC 1745Z 254DEG 15KT 4137 7278 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

NV
597 
WWUS51 KOKX 101800
SVSOKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
200 PM EDT WED AUG 10 2016

CTC007-009-101807-
/O.EXP.KOKX.SV.W.0047.000000T0000Z-160810T1800Z/
MIDDLESEX CT-NEW HAVEN CT-
200 PM EDT WED AUG 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MIDDLESEX AND EAST
CENTRAL NEW HAVEN COUNTIES WILL EXPIRE AT 200 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING IS STILL EXHIBITING BROAD
ROTATION BUT SUPPORTING RADAR SIGNATURES INDICATE IT HAS WEAKENED
BELOW SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE
OR PROPERTY.

THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM AND THE STORM WILL
BE MONITORED FOR POSSIBLE STRENGTHENING DOWNSTREAM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
UPTON NY.

LAT...LON 4132 7279 4140 7282 4153 7261 4128 7251
TIME...MOT...LOC 1755Z 254DEG 15KT 4137 7278 

$$

NV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 10:44 AM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Aug 10, 10:44 AM EDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service New York NY
1044 AM EDT WED AUG 10 2016

.SYNOPSIS...
Bermuda high pressure will remain across the Western Atlantic
through the weekend. A cold front approaches on Monday and moves
across Monday night into Tuesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The area will remain under the influence of Bermuda high pressure
through today with ridging over the northeast. A weak shortwave
and associated convective complex were moving through the ridge
and sagging into the forecast area. Additional convective vort
maxima will move through the ridge today, increasing the chance of
showers and thunderstorms. These storms will track along the
periphery of the ridge with the higher chances of precipitation
across the lower Hudson Valley into southern Connecticut. There
will be little shear and steering flow, with increasing isentropic
lift, along with diurnal instability. With a deep layered moisture
influx from the Gulf of Mexico there is the potential for areas of
heavy rainfall as the storms will also be slow moving.

The return flow around the high has already brought in higher dew
points in the low to mid 70s. The combination of temperatures in
the mid to upper 80s and dew points mainly in the 70s will result
in heat indices in the mid 90s. With the likelihood of heat
indices into the mid and upper 90s across NYC again Thursday, a
heat advisory remains in effect.

There is a high risk for the development of rip currents at the
ocean beaches this afternoon, due to long period southeast swells
and waves building to 3 to 4 feet. The risk may need to be
downgraded to moderate however with early reports coming in of
flat conditions in East Hampton. No changes will be made until the
full suite of observations come in.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Weak vort maxima continue to move through the ridge tonight,
however with the loss of heating and little forcing will lower
probabilities to slight chance later tonight. With a similar setup
for Thursday will increase probabilities to chance. And once again
moderate to heavy rainfall will be possible. With even warmer air
in the region for Thursday and combined with the high dew points,
heat indices across some interior locations may reach around 100
during the afternoon. Cloud cover and precipitation may limit the
warmup and with the uncertainty will not issue a heat advisory for
inland areas.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
There will be some persistent features Friday night through the
weekend. The Bermuda high remains in place and aloft a ridge remains
in place with 500mb heights of 5900m to 5920m. Winds at the surface
remain from the S-SW. The upper level jet stays well north of the
region. Wind speed analysis at 250mb conveys that through the
weekend, the wind speed at that level stays below 30 kt. Layer
precipitable waters will stay between 2 and 2.5 inches across the
region, with the highest values forecast Sunday night into early
Monday.

These features will result in a continuation of the very warm and
humid conditions across the region. Dewpoints stay mostly in the mid
70s Friday night through the weekend. Max temperatures are forecast
in the upper 80s to lower 90s for a majority of the region Saturday
and Sunday and hence that is when the highest heat indices are
expected. Widespread upper 90s to around 100 degree heat indices are
forecast with some areas such as Northeast NJ and NYC possibly
seeing values reach near 105 degrees Friday and Saturday afternoons.
Portions of the Southern Connecticut river valley on Saturday
Afternoon with some pooling of dewpoints could also reach 105 degree
heat indices.

Diurnal instability and any differential heating due to cloud cover
in addition to sea breeze convergence boundaries will allow for
scattered showers and thunderstorms to develop, mainly in the
afternoon to early evening hours each day. Any thunderstorms during
this period will be capable of tapping into the rich quantity of
atmospheric moisture and thereby produce heavy rainfall. The
aforementioned lack of winds aloft will portend an increased flood
threat as thunderstorms will be slow moving. Relatively higher
chances are seen with showers and thunderstorms for Sunday and
Sunday Night so max temperatures that day will be lower, mainly in
the mid to upper 80s but still with the humidity, heat indices
will reach into the 90s for much of the region.

By early next week, the ridge will become more suppressed and an
upper level trough will approach from the west. This will allow for
lowering heights aloft with a cold front approaching at the surface
as the upper level jet starts to shift southward allowing for winds
to increase in the upper levels across the local area. The chances
for showers and thunderstorms will continue early next week and
could be more widespread. Again, heavy rain will be a factor with
any thunderstorms that develop due to the ambient tropical airmass
in place. However, there is increasing uncertainty early next week
in terms of timing of frontal features and precipitation with the
GFS showing a back door cold front moving in on Sunday and then
lingering that frontal boundary within the region. The ECMWF does
not show this, keeping flow from the SW with the cold front
approaching by Monday.

Both temperatures and dewpoints will be on a slight decreasing
trend for late Monday and thereafter through Tuesday. The frontal
boundary will be to the south of the region. However, the close
proximity of the front will allow for a continued chance of
showers and thunderstorms in the forecast.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
High pressure will remain offshore through the TAF period.

The area terminals will be in and out of VFR MVFR this morning
except at KGON where it is IFR.

showers will move across the area this morning into the
afternoon.These showers could briefly lower ceilings and
visibilities to MVFR, with VFR prevailing outside of the showers.
A thunderstorm cannot be ruled out as well, but timing any storms
remains a challenge. Confidence remains fairly low across portions
of the area. Will mention TSRA in a tempo group at KSWF, KEWR, and
KTEB. Will need to re-evaluate the need for TSRA over the next
hour or so for the other city terminals.

Southerly winds increase through the day, 10 to 15 kt. Winds will
generally be less than 10 kt in the city tonight, with light and/or
variable winds elsewhere.

     ...NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: Amendments are likely for showers and flight
categories late this morning into the afternoon. TSRA is possible
late this morning and this afternoon, but confidence remains low
to include in TAF at this time.

KLGA TAF Comments: Brief MVFR is possible through 14z. Amendments
are likely for showers and flight categories late this morning into
the afternoon. TSRA is possible late this morning and this
afternoon, but confidence remains low to include in TAF at this
time.

KEWR TAF Comments: Amendments are likely for showers and flight
categories late this morning into the afternoon. TSRA possible
after 18z, however confidence remains low.

The afternoon KEWR haze potential forecast is GREEN...which
implies slant range visibility 7SM or greater outside of cloud.

KTEB TAF Comments: Brief MVFR is possible through 14z. Amendments
are likely for showers and flight categories late this morning
into the afternoon. TSRA possible after 18z, however confidence
remains low.

KHPN TAF Comments: Amendments are likely for showers and flight
categories late this morning into the afternoon. TSRA is possible
late this morning and this afternoon, but confidence remains low
to include in TAF at this time.

KISP TAF Comments: Amendments are likely for showers and flight
categories late this morning into the afternoon. TSRA is possible
this afternoon, but confidence remains low to include in TAF at
this time.

.OUTLOOK FOR 12Z Thursday through Sunday...
.Thursday through Sunday...Mainly VFR, with isolated to scattered
showers and thunderstorms, best chances in the afternoon/early
evening.

&&

.MARINE...
Bermuda high pressure will remain into the weekend. There will be
a persistent south to southwest flow across the waters today
through at least Thursday. At this time winds and seas are
expected to remain below small craft levels across the forecast
waters. However, there is a chance ocean seas may build to near 5
feet late Thursday. A weak disturbance moving through the region
will result in a chance of scattered showers and thunderstorms
today into this evening, and again Thursday afternoon.

All coastal waters are forecast to remain below SCA criteria
Thursday Night and the non-ocean waters will remain that way through
the weekend. However, for the ocean waters, there will be enough of
an increasing southerly fetch to allow for seas to build to 5-6 ft
Friday into Friday Night. The 5 ft seas then remain on the ocean
Saturday and Saturday Night. In addition, wind gusts will reach up
to near 25 kt on the ocean Friday and Friday Night before winds
return below SCA for the weekend.

&&

.HYDROLOGY...
Basin average rainfall of 1/4 to 1/2 inch is possible today into
tonight, with locally higher amounts possible. er amounts in
thunderstorms. An additional 1/4 to 1/2 inch of rainfall is
possible Thursday with locally higher amounts. The heavy rainfall
may result in localized minor flooding of low lying and urban
areas.

Scattered showers and thunderstorms Thursday night through Monday
will be capable of producing heavy rain. The thunderstorms Friday
night through early Monday will likely be slow moving, so there
will be the possibility of flooding with these.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Heat Advisory from 2 PM this afternoon to 8 PM EDT Thursday
     for NYZ072>075-176-178.
     High Rip Current Risk until 9 PM EDT this evening for NYZ075-
     080-081-178-179.
NJ...None.
MARINE...None.

&&

SYNOPSIS...JM/MET
NEAR TERM...JMC/MET
SHORT TERM...MET
LONG TERM...JM
AVIATION...BC/DS
MARINE...JM/MET
HYDROLOGY...JM/MET
Hazardous weather outlook, Aug 10, 4:05 AM EDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
405 AM EDT WED AUG 10 2016

NYZ072>074-176-110815-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-NORTHERN QUEENS-
405 AM EDT WED AUG 10 2016

...HEAT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY FOR THURSDAY.

EXCESSIVE HEAT WITH HEAT INDEX VALUES OF NEAR 105 DEGREES WILL
BE POSSIBLE FRIDAY AFTERNOON AND SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ075-178-110815-
KINGS (BROOKLYN)-SOUTHERN QUEENS-
405 AM EDT WED AUG 10 2016

...HIGH RIP CURRENT RISK IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.
   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY FOR THURSDAY.

EXCESSIVE HEAT WITH HEAT INDEX VALUES OF NEAR 105 DEGREES WILL
BE POSSIBLE FRIDAY AFTERNOON AND SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ004-006-103>108-110815-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-
405 AM EDT WED AUG 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

EXCESSIVE HEAT WITH HEAT INDEX VALUES OF NEAR 105 DEGREES WILL
BE POSSIBLE FRIDAY AFTERNOON AND SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ006-007-010-110815-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-SOUTHERN NEW HAVEN-
405 AM EDT WED AUG 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

EXCESSIVE HEAT WITH HEAT INDEX VALUES OF NEAR 105 DEGREES WILL
BE POSSIBLE SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005-008-009-011-012-NJZ002-NYZ067>071-078-079-177-110815-
NORTHERN FAIRFIELD-NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-
ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-NORTHERN NASSAU-
405 AM EDT WED AUG 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ080-081-179-110815-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-SOUTHERN NASSAU-
405 AM EDT WED AUG 10 2016

...HIGH RIP CURRENT RISK IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-110815-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
405 AM EDT WED AUG 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 3:17 PM EDTSpecial Weather StatementOKX43 min

Nearby

Severe Thunderstorm Warnings in Connecticut, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.